MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER
Catalog Number DL900F
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 03/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that during a vena cava filter placement procedure, the filter was allegedly detached in the introducer sheath and remained in the sheath.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiration date: 03/2025), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
 
Event or Problem Description
It was reported that during preparation of a vena cava filter placement procedure, the filter was allegedly detached in the introducer sheath and remained in the sheath.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
Our firm received an fda email correspondence on 06-aug-2024 from mdr data systems team, rebekah sykes, indicating that the information (specifically the unique device identifier (udi) information in section d) of the previously submitted fda form 3500a, was incorrect and a request was made to submit supplemental report(s) with the entire udi number including the di and pi fields, all numbers, letters, parentheses, and symbols in the ¿unique device identifier (udi) #¿ fields.This supplemental report is in response to that request.Additionally, one denali femoral delivery system kit was returned (h3:d9).The touhy-borst adapter and the filter storage tube were received loaded to the pusher catheter.The filter was noted to be within the proximal end of the introducer sheath.An attempt was made to deploy the filter from the introducer sheath segment using an in-house mandrel and was successful.Filter limbs were present and uncrossed.Therefore, the investigation is confirmed for the reported device dislodged as the device was received with the filter within the proximal end of the introducer sheath.A definitive root cause for the reported device dislodged could not be determined based upon the provided information.It is unknown whether procedural issues contributed to the reported event.D2: medical device type-dtk.D4: medical device expiration date- 03/31/2025.D4: udi-(b)(4).G4: k240257, k160866, k143208, k130366.
 
Event or Problem Description
It was reported that during preparation of a vena cava filter placement procedure, the filter allegedly detached in the introducer.There was no patient contact.

Brand Name
DENALI FEMORAL SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17866681
Report Number2020394-2023-00783
Device Sequence Number5954049
Product Code DTK
UDI-Device Identifier00801741040801
UDI-Public(01)00801741040801(17)250331(10)GFGQ0173
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue NumberDL900F
Device Lot NumberGFGQ0173
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer01/17/2024
08/06/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date01/31/2024
08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown